# SDR A6WA200640249

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 510AB HOLE NR 2 AT WS 12.245 APPROX .005 INCH DEEP IN SEVERAL SPOTS IN THE CRITICAL AND NON CRITICAL AREAS OF THE FORWARD, AFT, INBOARD AND OUTBOARD HOLE EDGES.   MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER INC REO 601R-57-21-030 REV D.  (M)
